# SDR CALA2025042304162

- Difficulty date: April 13, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5342093320190
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR CUTOUT FR68 STRG 8 HAS A CRACK INDICATION IN THE RADIUS 10MM LONG. RIGHT AFT DOOR CUTOUT, FR 68 STRG 8 HAS A CRACK INDICATION. ESFR COMPLETE RIGHT AFT DOOR CUTOUT FR68 STRG 8 HAS A CRACK INDICATION IN THE RADIOS 10MM LONG ESFR ENTRY INTERIM REPAIR COMPLETED WITH NO DEVIATIONS IAW 5341-01485. ACCOMPLISH INITIAL INSPECTIONS AT RH FR68 STGR 8R FRAME WEB STIFFENER AND FASTENER HOLES PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01485 ON OR BEFORE THE AIRCRAFT REACHES 60,221 TOTAL AIRCRAFT FLIGHT CYCLES.
